# SDR UALA2011041501819

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 82,223 hours, 10,074 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LITES DOOR 4R INOP.  RELAMPED EMERGENCY LITES AT DOOR 4R, OPS CHECK GOOD PER AMM ON PEMCO NR 2519N00008.
